# SDR SWAA2015102745384

- Difficulty date: October 14, 2015
- Submitted: October 27, 2015
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 42,433 hours, 24,851 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Angle
- Part number: 114A5010
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 1 SLAT ON NR 2 AUXILIARY TRACK, OTBD SUPPORT ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
